# SDR COMA0260077

- Difficulty date: January 15, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 9,234 hours, 9,508 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 601R571351
- Condition: Chafed
- Location: Lt Fuel Tank
- Part time: 9,234 hours, 9,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING DEFERRED MAINTENANCE ON LT FUEL QUANTITY SYSTEM, FOUND THE FUEL LEVEL PROBE WIRE HARNESS, BETWEEN NR 3 PROBE AND CONNECTOR J3QB/P3QB CHAFING ON FUEL BAFFLE P/N 601R62359-1.  REPLACED THE WIRE HARNESS.
